I usually have a period every month and this time I was surose to start at the end of december but I didn't so I am waiting to see if I have a period at the end of this month but I started spotting on the week before and its not my usual flow,I usually go heavy for the first day or so and then lighter but this time I spotted on and off for three days and then on the fourth day it got a little more but still the same color dark red but anyway I also have pregancy sysptoms like sores and sensitive boobs,have to pee alot,backaches,headaches,a little cramping,a pain on one side of my pelvic,my adomen is hard.I have also done to pregancy test and they have been negative so I am dum founded on what to do can someone help please?
You are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.
The opinions expressed in WebMD Communities are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. Communities are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions. Some of these opinions may contain information about treatments or uses of drug products that have not been approved by the U.S. Food and Drug Administration. WebMD does not endorse any specific product, service or treatment.
Do not consider Communities as medical advice. Never delay or disregard seeking professional medical advice from your doctor or other qualified healthcare provider because of something you have read on WebMD. You should always speak with your doctor before you start, stop, or change any prescribed part of your care plan or treatment. WebMD understands that reading individual, real-life experiences can be a helpful resource, but it is never a substitute for professional medical advice, diagnosis, or treatment from a qualified health care provider. If you think you may have a medical emergency, call your doctor or dial 911 immediately.